Zur Theorie der zyklischen Zahlkörper

H. Weber

Mathematische Annalen (1909)

  • Volume: 67, page 32-60
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Weber, H.. "Zur Theorie der zyklischen Zahlkörper." Mathematische Annalen 67 (1909): 32-60. <http://eudml.org/doc/158396>.

author = {Weber, H.},
journal = {Mathematische Annalen},
keywords = {Kronecker-Weber theorem; abelian fields},
language = {ger},
pages = {32-60},
title = {Zur Theorie der zyklischen Zahlkörper},
url = {http://eudml.org/doc/158396},
volume = {67},
year = {1909},

AU - Weber, H.
TI - Zur Theorie der zyklischen Zahlkörper
JO - Mathematische Annalen
PY - 1909
VL - 67
SP - 32
EP - 60
LA - ger
KW - Kronecker-Weber theorem; abelian fields
UR - http://eudml.org/doc/158396
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.